# SDR FDEA202002210365

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 31,262 hours, 5,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMER LIGHTS EICAS REMAINED  ILLUMINATED AFTER SWITCH TO GUARDED POSITION.   CYCLED EMERGENCY LIGHTS SWITCH PER B777 FIM ATA  33-51-00-2. OK FOR SERVICE.
